EconPapers    
Economics at your fingertips  
 

A comparison of unconditional and conditional solutions to the maximum likelihood estimation of a change-point

Venkata K. Jandhyala, Stergios Fotopoulos () and Nicholas E. Evaggelopoulos

Computational Statistics & Data Analysis, 2000, vol. 34, issue 3, 315-334

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-9473(99)00102-4
Full text for ScienceDirect subscribers only.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:csdana:v:34:y:2000:i:3:p:315-334

Access Statistics for this article

Computational Statistics & Data Analysis is currently edited by S.P. Azen

More articles in Computational Statistics & Data Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:csdana:v:34:y:2000:i:3:p:315-334